Archiv der Mathematik

, Volume 73, Issue 3, pp 205–207 | Cite as

Some remarks on Rademacher's three-term relation

  • Kurt Girstmair


We show that a recently published generalization of Rademacher's three-term relation between Dedekind sums is an easy consequence of old results from the literature. Further, we present a short self-contained proof for this theorem, which is due to the referee.


Easy Consequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • Kurt Girstmair
    • 1
  1. 1.Institut für Mathematik, Universität Innsbruck, Technikerstr. 25/7, A-6020 Innsbruck, AustriaAT

Personalised recommendations